Asymptotic analysis of positive solutions of a class of third order nonlinear differential equations in the framework of regular variation
Article first published online: 6 NOV 2012
Copyright © 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 286, Issue 2-3, pages 205–223, February 2013
How to Cite
Jaroš, J., Takaŝi, K. and Tanigawa, T. (2013), Asymptotic analysis of positive solutions of a class of third order nonlinear differential equations in the framework of regular variation. Math. Nachr., 286: 205–223. doi: 10.1002/mana.201100296
- Issue published online: 31 JAN 2013
- Article first published online: 6 NOV 2012
- Manuscript Accepted: 26 AUG 2012
- Manuscript Received: 14 NOV 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!